×

Found 26 Documents (Results 1–26)

On the nature of bifurcations of solutions of the Riemann problem for the truncated Euler system. (English. Russian original) Zbl 1329.35198

Differ. Equ. 51, No. 6, 755-766 (2015); translation from Differ. Uravn. 51, No. 6, 743-754 (2015).
PDFBibTeX XMLCite
Full Text: DOI

A well-posed system of hyperbolic conservation laws. (English) Zbl 0782.65121

Hyperbolic problems. Theory, numerical methods and applications. Vol. II, Proc. Conf., Uppsala/Sweden 1990, 888-899 (1991).
MSC:  65M12 35L65
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

Software